Alert archive / Indiana / Gale Warnings in 2016

Gale Warning 12, NWS Northern Indiana

May 3, 2016

NWS Northern Indiana issued this gale warning at May 3, 2016, 4:10 PM EDT. It took effect at May 4, 2016, 6:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2016, 4:10 PM EDT (20:10 UTC)
In effect from
May 4, 2016, 6:00 AM EDT
Expired
May 5, 2016, 5:00 AM EDT
In force
23 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

670 
WHUS73 KIWX 032010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT TUE MAY 3 2016

LMZ043-046-040415-
/O.NEW.KIWX.GL.W.0012.160504T1000Z-160505T0900Z/
/O.EXT.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 PM EDT TUE MAY 3 2016

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 5 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 5 AM EDT
THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO
5 PM EDT THURSDAY. 

* WINDS: NORTH TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES WEDNESDAY.
  NORTH 10 TO 20 KNOTS THURSDAY.

* WAVES: 8 TO 12 FEET WEDNESDAY AND WEDNESDAY NIGHT... SUBSIDING
  TO 3 TO 5 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
886 
WHUS73 KIWX 040229
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EDT TUE MAY 3 2016

LMZ043-046-041030-
/O.CON.KIWX.GL.W.0012.160504T1000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 PM EDT TUE MAY 3 2016

...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 5 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 5 AM EDT
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO
5 PM EDT THURSDAY. 

* WINDS: NORTH TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES WEDNESDAY
  EASING TO 10 TO 20 KNOTS THURSDAY.

* WAVES: 8 TO 12 FEET WEDNESDAY AND WEDNESDAY NIGHT... SUBSIDING 
  TO 3 TO 5 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
423 
WHUS73 KIWX 040802
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 AM EDT WED MAY 4 2016

LMZ043-046-041615-
/O.CON.KIWX.GL.W.0012.160504T1000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 AM EDT WED MAY 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT THURSDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES TODAY
  AND TONIGHT...EASING TO 10 TO 20 KNOTS THURSDAY.

* WAVES: BUILDING TO 8 TO 12 FEET TONIGHT...SUBSIDING TO 3 TO 5
  FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
761 
WHUS73 KIWX 041418
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 AM EDT WED MAY 4 2016

LMZ043-046-042230-
/O.CON.KIWX.GL.W.0012.000000T0000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 AM EDT WED MAY 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT THURSDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES TODAY 
  AND TONIGHT...EASING TO 10 TO 20 KNOTS THURSDAY. 

* WAVES: 8 TO 12 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
460 
WHUS73 KIWX 042036
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EDT WED MAY 4 2016

LMZ043-046-050445-
/O.CON.KIWX.GL.W.0012.000000T0000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 PM EDT WED MAY 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT THURSDAY. 

* WINDS: NORTH TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES TONIGHT...EASING
  TO 10 TO 20 KNOTS BY THURSDAY MORNING.

* WAVES: 8 TO 12 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
707 
WHUS73 KIWX 050205
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT WED MAY 4 2016

LMZ043-046-051015-
/O.CON.KIWX.GL.W.0012.000000T0000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.160505T0900Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1005 PM EDT WED MAY 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT THURSDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  TONIGHT... EASING TO 10 TO 20 KNOTS BY THURSDAY MORNING.

* WAVES: 6 TO 10 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
466 
WHUS73 KIWX 050907
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 AM EDT THU MAY 5 2016

LMZ043-046-051715-
/O.EXP.KIWX.GL.W.0012.000000T0000Z-160505T0900Z/
/O.CON.KIWX.SC.Y.0030.000000T0000Z-160505T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
507 AM EDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 30 KNOTS EARLY THIS
  MORNING. WINDS DIMINISHING LATE THIS AFTERNOON.

* WAVES: 4 TO 7 FEET...SUBSIDING UNDER 4 FEET BY LATE THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at May 3, 3:40 PM EDT, 30 minutes earlier.

Area forecast discussion, May 3, 3:40 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EDT TUE MAY 3 2016

.SYNOPSIS...
ISSUED AT 340 PM EDT TUE MAY 3 2016

RAIN WILL RETURN TO THE AREA LATE TONIGHT AS ANOTHER COLD FRONT
SWEEPS THROUGH THE REGION. SHOWERS WILL THEN CONTINUE THROUGH
THURSDAY MORNING ALONG WITH COOL AND BREEZY CONDITIONS. HIGH
PRESSURE BRINGS WARMER AND DRIER CONDITIONS ON FRIDAY BUT ANOTHER
FRONT WILL ARRIVE ON SATURDAY WITH ANOTHER CHANCE OF RAIN.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 340 PM EDT TUE MAY 3 2016

STRONG (120+ KT) MERIDIONAL UPPER JET IS CURRENTLY DIGGING INTO
THE UPPER MIDWEST AND CARVING OUT A HEALTHY PV ANOMALY ON THE
CYCLONICALLY SHEARED SIDE THAT WILL IMPACT OUR WEATHER DURING THE
NEXT 12-48 HOURS. MAIN LOW LEVEL CONVERGENCE/FGEN BOUNDARY...AND
BEST CHANCES OF RAIN...WILL ARRIVE LATE TONIGHT INTO TOMORROW
MORNING. A FEW SCATTERED SHOWERS REMAIN POSSIBLE IN WAA REGIME
AHEAD OF THE WAVE BUT BY FAR BEST RAIN CHANCES WILL BE AFTER 06Z.
FORCING FOR ASCENT IS SUPERB WITH STRONG MIDLEVEL HEIGHT FALLS/CVA
AND A HEALTHY DEFORMATION BAND IN LEFT EXIT REGION OF UPPER JET
SUPPORTING A DEEP AND WELL-DEFINED FRONTAL CIRCULATION. SUFFICIENT
DEEP-LAYER MOISTURE ADVECTION WILL ALSO LEAD TO A RESPECTABLE
0.8-0.9 INCHES OF PW AND...MORE IMPORTANTLY...MAINTAIN AT LEAST
NEUTRAL STATIC STABILITY. COMBINATION OF THESE FACTORS SHOULD
SUPPORT WIDESPREAD RAIN WITH 0.25-0.5 INCHES BY MIDDAY TOMORROW.
NOT IMPRESSED WITH THUNDER CHANCES THOUGH GIVEN MOIST ADIABATIC
LAPSE RATES THROUGH THE COLUMN. CHANCES FOR CONVECTION A LITTLE
BETTER EAST OF I-69 AROUND MIDDAY AS MIDLEVEL COLD POOL SETTLES
OVERHEAD AND COULD SEE SOME MARGINAL SURFACE HEATING BEFORE COLD
FRONT ARRIVES. TIME WINDOW IS HIGHLY LIMITED THOUGH. LATEST GFS
INDICATES VIRTUALLY NO SURFACE-BASED INSTABILITY AND ONLY A FEW
HUNDRED J/KG OF 0-1KM MLCAPE ON MORE AGGRESSIVE 12Z NAM12.
MAINTAINED INHERITED SLIGHT CHANCE MENTION WITH PASSING FRONT BUT
SUSPECT ANY THUNDER WILL BE VERY ISOLATED AND NOTHING
STRONG/SEVERE ANTICIPATED. WEDNESDAY WILL ACTUALLY BE A FAIRLY RAW
DAY FOR MOST LOCATIONS WITH N/NW WINDS GUSTING TO NEAR
30MPH...TEMPS AROUND 50F...AND LINGERING CLOUDS/PRECIP.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 340 PM EDT TUE MAY 3 2016

SLIGHT IMPROVEMENT THURSDAY BUT MIDLEVEL DEFORMATION WILL MAINTAIN A
CHANCE OF SHOWERS...ESPECIALLY IN OUR EASTERN COUNTIES. EXPANDED WED
NIGHT POPS WESTWARD BASED ON LATEST GUIDANCE SHOWING MOISTURE PLUME
GETTING THROWN BACK TO OUR WESTERN COUNTIES. PRIMARILY DRY
CONDITIONS THEN EXPECTED EVERYWHERE BY LATE THURSDAY INTO EARLY
SATURDAY AS MIDLEVEL RIDGE FOLDS SOUTHEAST. GFS AND ECMWF TRYING
TO GENERATE SOME SPURIOUS QPF FRIDAY EVENING ALONG LEADING EDGE OF
THETA-E RETURN. SYNOPTIC PICTURE DOES NOT BODE WELL FOR PRECIP
CHANCES IN GENERALLY DRY AND WEAKLY SUBSIDENT REGIME. MAINTAINED
DRY POPS BUT SUPPOSE A STRAY SHOWER MAY BE POSSIBLE IN OUR WESTERN
COUNTIES. MORE NOTABLE ASPECT OF FRIDAY FORECAST WILL BE
TREMENDOUS THERMAL RECOVERY. WAA AND AT LEAST PARTLY SUNNY SKIES
SHOULD PUSH HIGHS INTO THE UPPER 60S/LOW 70S...ROUGHLY 30 DEGREE
DIURNAL RANGE. COULD EASILY SEE SOME OVER ACHIEVEMENT OF HIGH
TEMPS IF FULL SUN MATERIALIZES...PUSHING MID 70S PER MEX GUIDANCE.
WILL MAINTAIN A MORE CONSERVATIVE APPROACH FOR NOW THOUGH WITH
SOME QUESTION AS TO AFTERNOON CLOUD COVER.

NEXT SHORTWAVE/COLD FRONT WILL ARRIVE LATE SATURDAY. LATEST MODELS
IN A LITTLE BETTER AGREEMENT ON TIMING/EVOLUTION BUT CONFIDENCE IS
STILL LOW AT THIS TIME RANGE. BEST CHANCES FOR RAIN CURRENTLY
APPEAR TO BE LATE SATURDAY WITH DRY/COOL CONDITIONS FOR SUNDAY AS
FRONT SETTLES JUST SOUTH OF OUR AREA. THIS FRONT WILL STALL ACROSS
THE REGION AND RETURN NORTH EARLY NEXT WEEK AS A LARGE CUTOFF LOW
LIFTS OUT OF THE SOUTHWEST CONUS. AGAIN...LATEST MODELS IN GENERAL
AGREEMENT ON THIS BUT WOULD LIKE TO SEE SOME CONTINUITY BEFORE
JUMPING FULLY ON BOARD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 107 PM EDT TUE MAY 3 2016

PESKY SHOWERS AND MVFR CIGS ASSOCIATED WITH UPPER TROUGH REMAIN
JUST SOUTH OF KFWA AND NOT EXPECTED TO IMPACT TERMINAL. SKIES HAVE
CLEARED AT KSBN. COULD SEE SOME BKN VFR CIGS THIS AFTERNOON WITH
DIURNAL CU FIELD IN THE 4-6KFT RANGE. MID LEVEL CLOUDS AHEAD OF
NEXT SHORT WAVE CURRENTLY OVER LAKE SUPERIOR WILL MOVE BACK IN
THIS EVENING. CIGS WILL LOWER AFTER 06Z WITH SHOWERS AHEAD OF NEXT
COLD FRONT IMPACTING KSBN TOWARD 09-10Z. COLD FRONT AND SHOWERS
WITH LOWERING CIGS WILL MOVE EAST TO KFWA TOWARD 12-14Z. MOST
GUIDANCE TRENDS CIGS TO IFR AFTER DAYBREAK AT KSBN AND TOWARD 18Z
AT KFWA POST FRONTAL SO LEANED IN THAT DIRECTION GIVEN MODEL
CLUSTERING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT THURSDAY FOR LMZ043-
     046.

     GALE WARNING FROM 6 AM WEDNESDAY TO 5 AM EDT THURSDAY FOR LMZ043-
     046.

&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 3, 4:48 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 AM EDT TUE MAY 3 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-040900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
448 AM EDT TUE MAY 3 2016 /348 AM CDT TUE MAY 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY. SEVERE
WEATHER IS NOT EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-040900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
448 AM EDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED WEDNESDAY
MORNING THROUGH EARLY THURSDAY EVENING.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:20 AM EDTSmall Craft AdvisoryIWX61 hr

Nearby

Gale Warnings in Indiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.